Journal of Applied Mathematics

A New Class of Meromorphic Functions Associated with Spirallike Functions

Lei Shi, Zhi-Gang Wang, and Jing-Ping Yi

Full-text: Open access

Abstract

We introduce a new class of meromorphic functions associated with spirallike functions. Such results as subordination property, integral representation, convolution property, and coefficient inequalities are proved.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 494917, 12 pages.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357153592

Digital Object Identifier
doi:10.1155/2012/494917

Mathematical Reviews number (MathSciNet)
MR2997275

Zentralblatt MATH identifier
1281.30016

Citation

Shi, Lei; Wang, Zhi-Gang; Yi, Jing-Ping. A New Class of Meromorphic Functions Associated with Spirallike Functions. J. Appl. Math. 2012 (2012), Article ID 494917, 12 pages. doi:10.1155/2012/494917. https://projecteuclid.org/euclid.jam/1357153592


Export citation